# SDR ASAA2021051734834

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,044 hours, 15,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #78233008, EMERG LIGHT OPS CHECK, FOUND LIGHT FOR AFT LH SERVICE DOOR "SHARK LIGHT" INOP. GROUNDED - YES. CLEANED LIGHT SOCKET FOR LEFT AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT WITH ALCOHOL AND ACID BRUSH. RELAMPED AND REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY REF B737-800 AMM 33-51-04 AND 33-51-06. OPS CKS GOOD.
